# SDR USAA002208

- Difficulty date: December 27, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .75 INCH, FUSELAGE SKIN AFT SERVICE DOOR LOWER HINGE CUTOUT.  INSTALLED DOUBLERS PER SRM 53-30-3 FIG 35.  (M)
